# SDR SWAA2022042697241

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737
- Aircraft serial: 36916
- Aircraft time: 19,957 hours, 9,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PRESSURE LOW / [01] R/R?D FWD SERVICE DOOR SLIDE AMM 25-66-01
